# SDR USAA960360

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouges
- Location: Bs 360
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND TWO .5 INCH GOUGES AT BS 360 BL ZERO LBL 12 FLOOR BEAM.  INSTALLED REPAIR STRAPS, REPAIRED PER TR53-10-01A.  (M)
